Annals of Indian Academy of Neurology
  Users Online: 456 Home | About the Journal | InstructionsCurrent Issue | Back IssuesLogin      Print this page Email this page  Small font size Default font size Increase font size

    Article Cited by others

CASE REPORT

Intravenous immunoglobulin in the treatment of drug rash eosinophilia and systemic symptoms caused by phenytoin

Santhamoorthy Ponnusamy, Alexander K John, Alshubaili Asmahan

Year : 2012| Volume: 15| Issue : 4 | Page no: 320-322

   This article has been cited by
 
1 Successful readministration of second-line antituberculous agents in a patient with near-fatal drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome
Sung Do Moon,Ha Kyung Won,Jae-Young Cho,Min-Koo Kang,Ju-Young Kim,Han-Ki Park,Sujeong Kim,Hye-Ryun Kang
Allergy, Asthma & Respiratory Disease. 2015; 3(4): 297
[Pubmed]  [Google Scholar] [DOI]
2 Clinical and laboratory improvement after intravenous immunoglobulin in drug reaction with eosinophilia and systemic symptoms
Violeta Régnier Galvão,Marcelo Vivolo Aun,Jorge Kalil,Mariana Castells,Pedro Giavina-Bianchi
The Journal of Allergy and Clinical Immunology: In Practice. 2014; 2(1): 107
[Pubmed]  [Google Scholar] [DOI]
3 Reacción por drogas con eosinofilia: Síndrome DRESS, un gran simulador | [Drug reaction with eosinophilia: DRESS syndrome a great simulator]
Osuna, J.O., Toledo Bahena, M.E., Valencia Herera, A., Ramírez Cortés, E., Mena Cedillos, C.
Dermatologia Cosmetica, Medica y Quirurgica. 2013;
[Pubmed]  [Google Scholar]
4 Phenytoin
Reactions Weekly. 2013; 1438(1): 25
[Pubmed]  [Google Scholar] [DOI]

 

Read this article